MathSciNet Relay Station
MathSciNet bibliographic data
MR913905 (88k:62164) 62M05
Voĭna, A. A. Statistical estimation in a scheme of random variables on a Markov chain in the presence of incomplete observations. (Russian) Teor. Veroyatnost. i Mat. Statist. No. 37 (1987), 16–26, 134.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement